# SDR UPS97422438

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CRACKS IN LOWER CHANNEL FOR CENTER GUIDE ATTACHMENT AT BS 1683, BL 0.  LOGITUDINAL SUPPORT STIFFENER REPLACED ACC TELEFAX NO8817-6199 MARCH 04 1997 IN ACCORDANCE WITH DRAWING 65B09113-10, 32 SECTION OF TOP SKIN REPLACED ACC SRM 51-30-05/02.
